Alert archive / South Carolina / Wind Advisories in 2026
Wind Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Mar 15, 2026, 7:31 PM EDT. It took effect at Mar 16, 2026, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2026, 7:31 PM EDT (23:31 UTC)
- In effect from
- Mar 16, 2026, 8:00 AM EDT
- Expired
- Mar 16, 2026, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
528 WWUS72 KCHS 152331 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 731 PM EDT Sun Mar 15 2026 SCZ050-052-160745- /O.NEW.KCHS.WI.Y.0002.260316T1200Z-260317T0000Z/ Charleston-Tidal Berkeley- Including the cities of North Charleston, Daniel Island, Mount Pleasant, and Charleston 731 PM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Charleston and Tidal Berkeley Counties. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SCZ045-160745- /O.CON.KCHS.LW.Y.0009.260316T0800Z-260317T0600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 731 PM EDT Sun Mar 15 2026 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 2 AM EDT TUESDAY ON LAKE MOULTRIE... * WHAT...Southwest winds 15 to 25 knots with gusts up to 40 knots and waves 2 to 3 feet expected on Lake Moultrie. * WHERE...Lake Moultrie. * WHEN...From 4 AM Monday to 2 AM EDT Tuesday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$ GAZ087-088-099-100-114-115-SCZ040-042-160745- /O.CON.KCHS.FZ.A.0001.260317T0800Z-260317T1400Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Including the cities of Sylvania, Yemassee, Allendale, Hampton, Metter, Claxton, Reidsville, Millen, and Statesboro 731 PM EDT Sun Mar 15 2026 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...In Georgia, Bulloch, Candler, Evans, Jenkins, Screven, and Tattnall Counties. In South Carolina, Allendale and Hampton Counties. * WHEN...From late Monday night through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NED
4 follow-up statements
476 WWUS72 KCHS 160547 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 147 AM EDT Mon Mar 16 2026 GAZ087-088-099-100-114-115-SCZ040-042-161900- /O.UPG.KCHS.FZ.A.0001.260317T0800Z-260317T1400Z/ /O.NEW.KCHS.FZ.W.0001.260317T0800Z-260317T1400Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Including the cities of Claxton, Sylvania, Metter, Reidsville, Millen, Yemassee, Statesboro, Hampton, and Allendale 147 AM EDT Mon Mar 16 2026 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In Georgia, Bulloch, Candler, Evans, Jenkins, Screven, and Tattnall Counties. In South Carolina, Allendale and Hampton Counties. * WHEN...From 4 AM to 10 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SCZ043-161900- /O.NEW.KCHS.FZ.W.0001.260317T0800Z-260317T1400Z/ Inland Colleton- Including the cities of Walterboro 147 AM EDT Mon Mar 16 2026 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Inland Colleton County. * WHEN...From 4 AM to 10 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SCZ050-052-161900- /O.CON.KCHS.WI.Y.0002.260316T1200Z-260317T0000Z/ Charleston-Tidal Berkeley- Including the cities of Charleston, North Charleston, Mount Pleasant, and Daniel Island 147 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Charleston and Tidal Berkeley Counties. * WHEN...From 8 AM this morning to 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SCZ045-161900- /O.CON.KCHS.LW.Y.0009.260316T0800Z-260317T0600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 147 AM EDT Mon Mar 16 2026 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY ON LAKE MOULTRIE... * WHAT...Southwest winds 15 to 25 knots with gusts up to 35 knots and waves 2 to 3 feet expected on Lake Moultrie. * WHERE...Lake Moultrie. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$ JRL
891 WWUS72 KCHS 161322 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 922 AM EDT Mon Mar 16 2026 GAZ087-088-099-100-114-115-SCZ040-042-043-162130- /O.CON.KCHS.FZ.W.0001.260317T0800Z-260317T1400Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton- Including the cities of Millen, Allendale, Reidsville, Walterboro, Hampton, Statesboro, Sylvania, Yemassee, Metter, and Claxton 922 AM EDT Mon Mar 16 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 4 AM to 10 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SCZ050-052-162130- /O.CON.KCHS.WI.Y.0002.000000T0000Z-260317T0000Z/ Charleston-Tidal Berkeley- Including the cities of Daniel Island, Charleston, North Charleston, and Mount Pleasant 922 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 mph with gusts up to 45 mph. * WHERE...Charleston and Tidal Berkeley Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SCZ045-162130- /O.CON.KCHS.LW.Y.0009.000000T0000Z-260317T0600Z/ Inland Berkeley- Including the cities of Moncks Corner and Goose Creek 922 AM EDT Mon Mar 16 2026 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY ON LAKE MOULTRIE... * WHAT...Southwest winds 15 to 25 knots with gusts up to 35 knots and waves 2 to 3 feet on Lake Moultrie. * WHERE...Lake Moultrie. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$ ETM
551 WWUS72 KCHS 161809 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 209 PM EDT Mon Mar 16 2026 GAZ087-088-099-100-114-115-SCZ040-042-043-170215- /O.CON.KCHS.FZ.W.0001.260317T0800Z-260317T1400Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton- Including the cities of Millen, Allendale, Reidsville, Walterboro, Hampton, Statesboro, Sylvania, Yemassee, Metter, and Claxton 209 PM EDT Mon Mar 16 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 4 AM to 10 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SCZ050-052-170000- /O.CON.KCHS.WI.Y.0002.000000T0000Z-260317T0000Z/ Charleston-Tidal Berkeley- Including the cities of Daniel Island, Charleston, North Charleston, and Mount Pleasant 209 PM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Charleston and Tidal Berkeley Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SCZ045-170215- /O.CON.KCHS.LW.Y.0009.000000T0000Z-260317T0600Z/ Inland Berkeley- Including the cities of Moncks Corner and Goose Creek 209 PM EDT Mon Mar 16 2026 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY ON LAKE MOULTRIE... * WHAT...West winds 20 to 30 knots with gusts up to 35 knots and waves 2 to 4 feet on Lake Moultrie. * WHERE...Lake Moultrie. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$ ETM
225 WWUS72 KCHS 162346 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 746 PM EDT Mon Mar 16 2026 SCZ050-052-170100- /O.EXP.KCHS.WI.Y.0002.000000T0000Z-260317T0000Z/ Charleston-Tidal Berkeley- Including the cities of Charleston, North Charleston, Daniel Island, and Mount Pleasant 746 PM EDT Mon Mar 16 2026 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... The threat has ended. $$ GAZ087-088-099-100-114-115-SCZ040-042-043-170800- /O.CON.KCHS.FZ.W.0001.260317T0800Z-260317T1400Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton- Including the cities of Reidsville, Yemassee, Hampton, Allendale, Millen, Statesboro, Metter, Sylvania, Walterboro, and Claxton 746 PM EDT Mon Mar 16 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 4 AM to 10 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SCZ045-170600- /O.CON.KCHS.LW.Y.0009.000000T0000Z-260317T0600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 746 PM EDT Mon Mar 16 2026 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY ON LAKE MOULTRIE... * WHAT...West winds 20 to 30 knots with gusts up to 35 knots and waves 2 to 4 feet on Lake Moultrie. * WHERE...Lake Moultrie. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$ BRS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Mar 15, 3:48 PM EDT, 3 hours 43 minutes earlier. Its key messages:
- 1) Isolated thunderstorms could briefly become strong through late afternoon.
- 2) A powerful cold front will sweep through southeast GA and southeast SC on Monday, bringing a heightened risk for severe thunderstorms, very gusty winds outside of storms, and brief bursts of moderate to heavy rainfall. An Enhanced Risk (3/5) of severe weather has been highlighted for the entire region.
- 3) Frost/freeze is possible Monday night and Tuesday night.
Area forecast discussion, Mar 15, 3:48 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
348 PM EDT Sun Mar 15 2026
.WHAT HAS CHANGED...
Key Messages have been adjusted to address latest severe
weather potential and non-thunderstorm wind potential. Little
change was made to Key Message 3 in regards to Frost/Freeze
concerns. The Aviation Section has been updated for the 18Z TAF
issuance. The Marine Section has been updated to reflect minor
trend changes for marine hazards.
&&
.KEY MESSAGES...
- 1) Isolated thunderstorms could briefly become strong through
late afternoon.
- 2) A powerful cold front will sweep through southeast GA and
southeast SC on Monday, bringing a heightened risk for severe
thunderstorms, very gusty winds outside of storms, and brief
bursts of moderate to heavy rainfall. An Enhanced Risk (3/5)
of severe weather has been highlighted for the entire region.
- 3) Frost/freeze is possible Monday night and Tuesday night.
&&
.DISCUSSION...
KEY MESSAGE 1: Isolated thunderstorms could briefly become strong
through late afternoon.
A warm and moist southeast to south flow is expected to persist
this afternoon, helping produce greater instability during peak
diurnal heating hours. Latest mesoanalysis indicates an axis of
SBCAPE approaching 2000-2500 J/kg along the I-95 corridor, which
despite more substantial larger-scale forcing, should continue
to support diurnally driven convection for at least another few
hours. Given ample instability and 0-6km bulk shear between
25-30 kt, there remains a potential for a thunderstorm to become
strong or even briefly severe. However, the bulk of thunderstorms
should display brief downpours and gusty winds below severe
weather thresholds through late afternoon.
KEY MESSAGE 2: A powerful cold front will sweep through southeast GA
and southeast SC on Monday, bringing a heightened risk for severe
thunderstorms, very gusty winds outside of storms, and brief bursts
of moderate to heavy rainfall. An Enhanced Risk (3/5) of severe
weather has been highlighted for the entire region.
A strong cold front will track through southeast Georgia and the
Lowcountry mid to late Monday morning and shift off the coastline by
the evening. This system will bring a multitude of hazards to the
region.
Severe Thunderstorms: As a large deepening mid-lvl trough ejects out
of the Ohio River Valley tomorrow morning, it'll slowly track
eastward towards the Mid-Atlantic throughout the evening.
Simultaneously, an associated strong cold front will also track into
the region mid to late morning and offshore by the evening. Isolated
convection will likely develop ahead of the front in the early
morning tomorrow, followed by linear convection forced by the front
in the afternoon. It's possible a couple of these isolated cells in
the early morning could become severe fairly quickly as the near-
storm environment appears favorable for supercell development.
However, the primary concern remains to be in the afternoon as the
front nears. The forecast area will be positioned within the warm
sector ahead of the front with temps. warming into the mid to upper
70s and dewpoints rising into the upper 60s, yielding a high degree
of destabilization within the atmosphere. This will support MLCAPE
values ranging into the 1000-1500 J/kg coincident with a rather
impressive wind field (0-6 shear ~50kt and 0-3km shear ~40kt). Mid-
lvl lapse rates continue to be modest, however sufficient low-lvl
moisture and strong forcing should compensate and allow for robust
updraft development in the afternoon. 12Z HRRR forecast soundings
show some indication of low-lvl backing (esp. in southeast South
Carolina), but the majority display unidirectional flow despite the
magnitude of shear. 12Z HREF indicates 0-3 SRH ranges from 200-300
m^2/s^2 with some isolated pockets of 350 m^2/s^2, suggesting the
tornado threat still appears present in the afternoon. Recent model
guidance displays a broken QLCS line with a favorable environment
for embedded supercells as it passes in the afternoon (between 2-
6PM). With all this to consider, it appears damaging wind gusts are
certainly the primary threat, followed by a an isolated tornado
threat, and hail threat being a distant third. The SPC has
highlighted the entire forecast area in an enhanced risk (level 3/5)
for tomorrow.
Gusty Winds: As mentioned within the severe threat above, the wind
field will be fairly impressive as it strengthens and expands across
the region ahead of the front tomorrow morning. Strong momentum
aloft should easily mix to the surface tomorrow morning, allowing
for strong non-thunderstorm wind gusts from the early morning and
through the afternoon. Some wind gusts could exceed 40 mph outside
of any thunderstorms, with gusts of 30-35 mph being more common.
Therefore, a Lake Wind Advisory has been issued for Lake Moultrie
beginning at 4AM tomorrow through 2AM Tuesday. There is still the
possibility of a Wind Advisory being needed for a portion, or the
entire forecast area.
Rainfall: Forecast precipitable water values are expected to reach
around 1.2-1.5 inches ahead of the front, which is well above
climatological normals for mid-March. This is an indication that the
atmosphere is capable of producing efficient rainfall rates within
thunderstorms, however these heavier bursts will likely be short-
lived given the expected forward speed of these storms. This will
reduce the overall threat of excessive rainfall. Rainfall amounts
range from 0.25-0.50 inches, with localized higher amounts possible
within training thunderstorms. Thus, at this time, the risk for
intense rainfall producing flooding appears rather low.
KEY MESSAGE 3: Frost/freeze is possible Monday night and Tuesday
night.
Cold high pressure will build behind a cold front late Monday
afternoon and night, setting the stage for an advection freeze
across interior portions of southwest SC/GA late Monday night.
Confidence remains higher for a Freeze Watch for Bulloch, Candler,
Evans, Jenkins, Screven, Tattnall, Allendale and Hampton Counties.
Elsewhere, low temps are expected to dip into the mid 30s, but frost
formation doesn't seem likely due to persistent southerly winds
through the night.
Tuesday night should be slightly cooler with winds decoupling early
(going light/calm) under clear skies as the high settles over the
area. Another Freeze Watch will likely be needed for most non-
coastal zones, and a Frost Advisory is possible for the remainder of
the area.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Brief MVFR conditions are possible at CHS/JZI/SAV terminals this
afternoon as showers (and potentially a thunderstorm) track
across the area. The risk for this is increasing at CHS/JZI
terminals during in the 19-22Z timeframe. Otherwise, VFR
conditions should prevail at all terminals through about 04Z
Monday. MVFR cigs should then prevail at all terminals late
tonight prior to more substantial shower and thunderstorm
activity starting a few hours prior to daybreak. TEMPO groups of
IFR or lower could eventually be needed for thunderstorm
activity Monday morning into Monday afternoon. Additionally,
gusty southerly winds are expected at all terminals outside
thunderstorms, with speeds approaching the 25-30 kt range mid-
late Monday morning and likely continuing through the afternoon.
Extended Aviation Outlook: Periods of flight restrictions are
possible with showers and thunderstorms Monday afternoon as a
strong cold front passes by. Very gusty winds are expected
outside of any shower and thunderstorm activity at all terminals
Monday.
&&
.MARINE...
Gusty southerly winds will develop across local waters tonight
well in advance of a cold front approaching from the west
Monday. An abrupt wind shift will occur early Monday evening as
fropa occurs. Solid Small Craft Advisory conditions are
expected across all waters late tonight through Tuesday morning.
Gale force wind gusts remain a concern across nearshore waters
along the Charleston County Coast and in the Charleston Harbor
immediately ahead of the front and perhaps shortly after the
front when cold air advection is strong. However, confidence
remains too low for a Gale Watch and could be mostly tied to
shower and thunderstorm activity that shift offshore with the
front during what would be the peak of the event.
&&
.EQUIPMENT...
The KCLX radar is scheduled for radome panel replacement March
17-20, 2026. The radar will be down during this time. Users are
encouraged to use data from the following nearby radar sites
during the maintenance outage:
KCAE - Columbia, SC
KLTX - Wilmington, NC
KJAX - Jacksonville, FL
KVAX - Moody AFB, GA
KJGX - Robbins AFB, GA
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Watch from late Monday night through Tuesday morning
for GAZ087-088-099-100-114-115.
SC...Freeze Watch from late Monday night through Tuesday morning
for SCZ040-042.
Lake Wind Advisory from 4 AM Monday to 2 AM EDT Tuesday for
SCZ045.
MARINE...Small Craft Advisory from 8 AM Monday to midnight EDT Monday
night for AMZ330.
Small Craft Advisory from midnight tonight to noon EDT Tuesday
for AMZ350-352-354-374.
&&
Dennis/DPBHazardous weather outlook, Mar 15, 5:40 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 540 PM EDT Sun Mar 15 2026 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-162145- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 540 PM EDT Sun Mar 15 2026 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Frost/Freeze - Severe Thunderstorm - Wind && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:07 AM EDT | Freeze Watch | CHS | Allendale, Hampton | 24 hr |
| Mar 15, 2:09 AM EDT | Small Craft Advisory | CHS | 58 hr | |
| Mar 15, 2:17 PM EDT | Lake Wind Advisory | CHS | Berkeley | 36 hr |
| Mar 15, 7:47 PM EDT | Gale Warning | CHS | 24 hr |
Nearby
Wind Advisories in South Carolina, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.